Turn on thread page Beta

Cilest- bleeding whilst taking the pill watch

    • #1
    • Thread Starter
    #1

    Heya ive been on cilest for 2 years for PCOS. Usually i have no problems with the pill and i start taking the pill on a wednesday, take it for 3 weeks and so stop taking the pill on a tuesday. my period usually follows on the friday/saturday after i stop taking the pill.
    However, I took the pill yesterday and for some reason ive already started bleeding today (wednesday)
    Im not sure why this is as the bleeding should not start until the Friday
    Has anyone been in a similar situation before?
 
 
 
Reply
Submit reply
Turn on thread page Beta
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: March 30, 2011
The home of Results and Clearing

2,405

people online now

1,567,000

students helped last year
Poll
A-level students - how do you feel about your results?

The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

Write a reply...
Reply
Hide
Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.